"Positive solutions of nonlocal boundary value problem for higher order" by Mujeeb Ur Rehman, Rahmat Ali Khan et al.
 

Document Type

Article

Publication Date

2011

Publication Source

Dynamic Systems and Applications

Abstract

In this paper, we study existence and multiplicity results for a coupled system of nonlinear nonlocal boundary value problems for higher order fractional differential equations of the type (see PDF) where (see PDF) is Caputo fractional derivative. We employ the Guo-Krasnosel’skii fixed point theorem to establish existence and multiplicity results for positive solutions. We derive explicit intervals for the parameters _ and μ for which the system possess the positive solutions or multiple positive solutions. Examples are included to show the applicability of the main results.

Inclusive pages

169-182

ISBN/ISSN

1056-2176

Document Version

Published Version

Comments

This document is made available in compliance with the publisher's policy on self-archiving or with the express permission of the publisher. Permission documentation is on file.

Volume

20

Issue

2-3

Peer Reviewed

yes


Included in

Mathematics Commons

Share

COinS